Alert archive / Texas / Wind Advisories in 2024

Wind Advisory 3, NWS Corpus Christi, TX

January 11, 202415 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Jan 11, 2024, 2:02 PM CST for 15 counties in Texas. It took effect at Jan 12, 2024, 2:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2024, 2:02 PM CST (20:02 UTC)
In effect from
Jan 12, 2024, 2:00 AM CST
Expired
Jan 12, 2024, 3:00 PM CST
In force
13 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2024-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2024-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

651 
WWUS74 KCRP 112002
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
202 PM CST Thu Jan 11 2024

TXZ229-239-120415-
/O.UPG.KCRP.HW.A.0001.240112T0800Z-240112T1600Z/
/O.NEW.KCRP.HW.W.0001.240112T0800Z-240112T1400Z/
La Salle-Webb-
Including the cities of Cotulla, Encinal, Laredo, Bruni, 
and Orvil
202 PM CST Thu Jan 11 2024

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...La Salle and Webb Counties.

* WHEN...From 2 AM to 8 AM CST Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ230>232-240>244-342-343-442-443-120415-
/O.UPG.KCRP.HW.A.0001.240112T0800Z-240112T1600Z/
/O.NEW.KCRP.WI.Y.0003.240112T0800Z-240112T2100Z/
McMullen-Live Oak-Bee-Duval-Jim Wells-Inland Kleberg-
Inland Nueces-Inland San Patricio-Coastal Kleberg-Coastal Nueces-
Kleberg Islands-Nueces Islands-
Including the cities of Calliham, Cross, Loma Alta, Tilden, 
George West, Three Rivers, Beeville, Skidmore, Pettus, Pawnee, 
Freer, Benavides, San Diego, Alice, Orange Grove, Premont, 
Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, 
Bishop, Sinton, Mathis, Taft, Odem, Corpus Christi, Flour Bluff, 
and Port Aransas
202 PM CST Thu Jan 11 2024

...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM CST FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of south Texas.

* WHEN...From 2 AM to 3 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ233-234-245>247-344>347-447-120415-
/O.NEW.KCRP.WI.Y.0003.240112T0800Z-240112T2100Z/
Goliad-Victoria-Coastal Aransas-Inland Refugio-Inland Calhoun-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Calhoun Islands-
Including the cities of Goliad, Victoria, Bloomington, Rockport, 
Fulton, Holiday Beach, Refugio, Woodsboro, Long Mott, Portland, 
Ingleside, Aransas Pass, Bayside, Austwell, Seadrift, 
Port Lavaca, and Port O Connor
202 PM CST Thu Jan 11 2024

...WIND ADVISORY IN EFFECT FROM 2 AM TO 3 PM CST FRIDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Goliad, Victoria, Coastal Aransas, Inland Refugio, 
  Inland Calhoun, Coastal San Patricio, Aransas Islands, Coastal 
  Refugio, Coastal Calhoun and Calhoun Islands Counties.

* WHEN...From 2 AM to 3 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

BF
5 follow-up statements
587 
WWUS74 KCRP 112114
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
314 PM CST Thu Jan 11 2024

TXZ229-239-121200-
/O.EXB.KCRP.WI.Y.0003.240112T1400Z-240112T2100Z/
/O.CON.KCRP.HW.W.0001.240112T0800Z-240112T1400Z/
La Salle-Webb-
Including the cities of Cotulla, Encinal, Laredo, Bruni, 
and Orvil
314 PM CST Thu Jan 11 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
FRIDAY...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 3 PM CST FRIDAY...

* WHAT...For the High Wind Warning, northwest winds 25 to 35 mph
  with gusts up to 60 mph expected. For the Wind Advisory,
  northwest winds 25 to 35 mph with occasional gusts up to 55 mph
  expected.

* WHERE...La Salle and Webb Counties.

* WHEN...For the High Wind Warning, from 2 AM to 8 AM CST 
  Friday. For the Wind Advisory, from 8 AM to 3 PM CST Friday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ230>234-240>247-342>347-442-443-447-121200-
/O.CON.KCRP.WI.Y.0003.240112T0800Z-240112T2100Z/
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Calliham, Cross, Loma Alta, Tilden, 
George West, Three Rivers, Beeville, Skidmore, Pettus, Pawnee, 
Goliad, Victoria, Bloomington, Freer, Benavides, San Diego, 
Alice, Orange Grove, Premont, Kingsville, Loyola Beach, Ricardo, 
Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, 
Rockport, Fulton, Holiday Beach, Refugio, Woodsboro, Long Mott, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Aransas Pass, 
Bayside, Austwell, Seadrift, Port Lavaca, Port O Connor, 
and Port Aransas
314 PM CST Thu Jan 11 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM CST FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with occasional gusts up to
  55 mph expected.

* WHERE...Portions of south Texas.

* WHEN...From 2 AM to 3 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

BF
265 
WWUS74 KCRP 120855
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
255 AM CST Fri Jan 12 2024

TXZ229-239-122100-
/O.CON.KCRP.HW.W.0001.000000T0000Z-240112T1400Z/
/O.CON.KCRP.WI.Y.0003.240112T1400Z-240112T2100Z/
La Salle-Webb-
Including the cities of Cotulla, Encinal, Laredo, Bruni, 
and Orvil
255 AM CST Fri Jan 12 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM
CST THIS AFTERNOON...

* WHAT...For the High Wind Warning, northwest winds 25 to 35 mph 
  with gusts up to 60 mph. For the Wind Advisory, northwest 
  winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...La Salle and Webb Counties.

* WHEN...For the High Wind Warning, until 8 AM CST this morning. 
  For the Wind Advisory, from 8 AM this morning to 3 PM CST this 
  afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ230>234-240>247-342>347-442-443-447-122100-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-240112T2100Z/
McMullen-Live Oak-Bee-Goliad-Victoria-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Calliham, Cross, Loma Alta, Tilden, 
George West, Three Rivers, Beeville, Skidmore, Pettus, Pawnee, 
Goliad, Victoria, Bloomington, Freer, Benavides, San Diego, 
Alice, Orange Grove, Premont, Kingsville, Loyola Beach, Ricardo, 
Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, 
Rockport, Fulton, Holiday Beach, Refugio, Woodsboro, Long Mott, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Aransas Pass, 
Bayside, Austwell, Seadrift, Port Lavaca, Port O Connor, 
and Port Aransas
255 AM CST Fri Jan 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Much of South Texas.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
095 
WWUS74 KCRP 121445
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
845 AM CST Fri Jan 12 2024

TXZ229>234-239>247-342>347-442-443-447-122100-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-240112T2100Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Cotulla, Encinal, Calliham, Cross, 
Loma Alta, Tilden, George West, Three Rivers, Beeville, Skidmore,
Pettus, Pawnee, Goliad, Victoria, Bloomington, Laredo, Bruni, 
Orvil, Freer, Benavides, San Diego, Alice, Orange Grove, Premont,
Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, 
Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, 
Holiday Beach, Refugio, Woodsboro, Long Mott, Corpus Christi, 
Flour Bluff, Portland, Ingleside, Aransas Pass, Bayside, 
Austwell, Seadrift, Port Lavaca, Port O Connor, and Port Aransas
845 AM CST Fri Jan 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of south Texas.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

BF
560 
WWUS74 KCRP 121720
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
1120 AM CST Fri Jan 12 2024

TXZ242>244-342>344-442-443-122100-
/O.UPG.KCRP.WI.Y.0003.000000T0000Z-240112T2100Z/
/O.NEW.KCRP.HW.W.0002.240112T1720Z-240112T2100Z/
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Kleberg Islands-
Nueces Islands-
Including the cities of Kingsville, Loyola Beach, Ricardo, 
Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Aransas Pass, 
and Port Aransas
1120 AM CST Fri Jan 12 2024

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Northwest winds 30 to 35 mph with gusts up to 60 mph.

* WHERE...Inland Kleberg, Inland Nueces, Inland San Patricio, 
  Coastal Kleberg, Coastal Nueces, Coastal San Patricio, Kleberg 
  Islands and Nueces Islands Counties.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ229>234-239>241-245>247-345>347-447-122100-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-240112T2100Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Coastal Aransas-Inland Refugio-Inland Calhoun-
Aransas Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands-
Including the cities of Cotulla, Encinal, Calliham, Cross, 
Loma Alta, Tilden, George West, Three Rivers, Beeville, Skidmore,
Pettus, Pawnee, Goliad, Victoria, Bloomington, Laredo, Bruni, 
Orvil, Freer, Benavides, San Diego, Alice, Orange Grove, Premont,
Rockport, Fulton, Holiday Beach, Refugio, Woodsboro, Long Mott, 
Bayside, Austwell, Seadrift, Port Lavaca, and Port O Connor
1120 AM CST Fri Jan 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of south Texas.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TE
080 
WWUS74 KCRP 122120
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
320 PM CST Fri Jan 12 2024

TXZ242>244-342>344-442-443-122230-
/O.EXP.KCRP.HW.W.0002.000000T0000Z-240112T2100Z/
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Kleberg Islands-
Nueces Islands-
Including the cities of Kingsville, Loyola Beach, Ricardo, 
Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Aransas Pass, 
and Port Aransas
320 PM CST Fri Jan 12 2024

...HIGH WIND WARNING HAS EXPIRED...

Winds have diminished below criteria.

$$

TXZ229>234-239>241-245>247-345>347-447-122230-
/O.EXP.KCRP.WI.Y.0003.000000T0000Z-240112T2100Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Coastal Aransas-Inland Refugio-Inland Calhoun-
Aransas Islands-Coastal Refugio-Coastal Calhoun-Calhoun Islands-
Including the cities of Cotulla, Encinal, Calliham, Cross, 
Loma Alta, Tilden, George West, Three Rivers, Beeville, Skidmore,
Pettus, Pawnee, Goliad, Victoria, Bloomington, Laredo, Bruni, 
Orvil, Freer, Benavides, San Diego, Alice, Orange Grove, Premont,
Rockport, Fulton, Holiday Beach, Refugio, Woodsboro, Long Mott, 
Bayside, Austwell, Seadrift, Port Lavaca, and Port O Connor
320 PM CST Fri Jan 12 2024

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below criteria.

$$

BF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 11, 12:13 PM CST, 1 hour 49 minutes earlier.

Area forecast discussion, Jan 11, 12:13 PM CST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1213 PM CST Thu Jan 11 2024

...New AVIATION...

.SHORT TERM...
(Today through Friday)
Issued at 308 AM CST Thu Jan 11 2024

Key Messages:

- Dense Fog Advisory in effect this morning.

- High Wind Watch, Fire Weather Watch and Gale Watch in effect
  from late tonight through Friday.

As anticipated, patchy to areas of fog have developed across
portions of the Coastal Plains early this morning. Visibilities
have plummeted to 1/4 mile inland requiring a Dense Fog Advisory
to be issued, which will remain in effect through 10 AM today.
Conditions are expected to improve thereafter, with the fog
quickly dissipating.

A strong shortwave trough will be transitioning from the Desert
Southwest today into the Southern Plains tonight pushing a strong
cold front across the area. The front is progged to reach our
northwestern zones around midnight, and then exit into our coastal
waters closer to 4-6 AM Friday. Although mostly rain-free
conditions are expected inland with this boundary, there are a few
hazards developing in its wake, mainly due to the strong offshore
flow and the very low humidity values developing behind it. A
High Wind Watch is in effect from late tonight through Friday
morning for wind gusts up to 60 MPH possible. In addition, there
is a Fire Weather Watch in effect from late tonight through
Friday afternoon for the strong winds and minimum relative
humidity values as low as 10-15%.

Conditions are expected to improve around mid to late afternoon
Friday with the winds decreasing as a surface high pressure
settles overhead.

In regards to the temperature forecast, today will be warm with
highs ranging from the lower 70s along the coast to the mid 80s
out west. Tonight, lows will drop into the 50s areawide, with
highs on Friday only climbing into the low to mid 60s. Partly to
mostly cloudy skies today and tonight will clear out behind the
front on Friday.

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 308 AM CST Thu Jan 11 2024

Key Message:

- High confidence in arctic air early next week, but timing
  uncertainties exist.

- Freezing temperatures, very cold wind chill values likely.

Behind the Friday cold front, temperatures Friday night will fall
into the 30s for much of the area under clear skies. Most locations
will remain above freezing Saturday morning, but low lying areas in
the northern Brush Country may see a brief period of sub-freezing
temperatures. Saturday will feature winds shifting back around to
the east and southeast resulting in a pleasant day with highs in the
60s and lower 70s and mostly sunny skies.

Sunday begins the real challenge of the extended period. NAM and
ECMWF have come in with an early frontal passage during the day
Sunday while the GFS and Canadian are Sunday night. Not really sure
which way to go on this right now as GFS has been pretty reasonable
and usually ECM has been catching up to it. Many ECM Ensemble
members are on board with the Sunday front, and nearly 50% of the
GFS members as well.  Will open the door in the forecast for a
cooler Sunday, but not going to go full on with the colder solutions
(upper 40s North, lower 50s South).  For now will blend into a mid-
upper 50s north and mid 60s south solution.  The uncertainty
continues Sunday night with how cold it will get by Monday morning.
Deterministic guidance keeps most of the area above freezing for
Monday morning, however ensemble guidance indicates up to a 50%
chance of below freezing temperatures for the northern part of the
area and lower probs south. If the NAM/ECM solutions for Sunday work
out, could see these probs a bit higher, but for now will keep
freezing temps for the northern Coastal Plains/Brush Country and the
Victoria Crossroads for Monday morning.

Confidence is higher through the rest of this event as the signal
for very cold temperatures with arctic air sinking in has been
strong for several days. Guidance continues to indicate a 50% or
greater chance of below freezing temperatures area wide Tuesday and
Wednesday mornings with a medium chance of lows at or below 25
degrees, especially for northern areas. High temperatures likely
remain in the 40s for much of the area Monday and Tuesday. There is
a medium chance that high temps in the Victoria Crossroads dont top
40 degrees both of these days. In addition to the cold temperatures,
moderate to strong northerly winds Monday through Tuesday will lead
to very cold wind chill values area wide - in the 20s and lower 30s
during the daytime periods and the teens and 20s overnight.

Surface ridge shifts east by Wednesday and will allow temperatures to
moderate. We'll remain below normal, but gradually warm through late
in the week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1154 AM CST Thu Jan 11 2024

Have a mix of MVFR/VFR conditions across the TAF sites currently.
Expecting VFR conditions to prevail this afternoon with strong
gusty winds from the south up to around 20-25 kts. A cold front
moving through the region will shift winds to the northwest early
Friday morning with winds increasing gusts up to around 30-35 kts.
Low chance for precipitation (<10%) but no lightning is expected.
Some models indicating <50% chance for fog but have left out of
TAF's as strong winds should inhibit fog formation. Some MVFR to
IFR CIG's are possible so have added an amendment to the VCT TAF's
but not confident enough to add to other sites.

&&

.MARINE...
Issued at 308 AM CST Thu Jan 11 2024

A moderate southerly flow will develop across the coastal waters
today, before increasing to a strong flow in the evening. A cold
front will move across the waters late tonight into Friday morning
with a very strong northwesterly flow developing in its wake.
Gale conditions are expected over the coastal waters beginning
late tonight with wind gusts up to 40 knots and wave heights up
to 12 feet on Friday. Onshore flow will return Saturday into
Sunday at light to moderate levels. Another cold front will move
through the area Sunday or Sunday night bringing a return to
strong offshore flow as well as bringing cold temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    77  56  65  40 /   0   0   0   0
Victoria          76  51  61  33 /   0  10   0   0
Laredo            81  54  66  39 /   0   0   0   0
Alice             79  52  66  37 /   0   0   0   0
Rockport          74  54  66  47 /   0   0   0   0
Cotulla           81  50  65  36 /   0   0   0   0
Kingsville        78  55  65  37 /   0   0   0   0
Navy Corpus       74  57  67  48 /   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Watch from late tonight through Friday morning for
     TXZ229>232-239>244-342-343-442-443.

     Fire Weather Watch from late tonight through Friday afternoon
     for TXZ229>234-239>247-342>347-443-447.

GM...Small Craft Advisory from 8 PM this evening to 2 AM CST Friday
     for GMZ231-232-236-237-250-255-270-275.

     Gale Watch from late tonight through Friday afternoon for GMZ231-
     232-236-237-250-255-270-275.

&&

SHORT TERM...ANM
LONG TERM....PH
AVIATION...BF/80

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:10 AM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 6 more7 hr
Jan 11, 3:37 AM CSTSmall Craft AdvisoryCRP26 hr
Jan 11, 2:02 PM CSTHigh Wind WarningCRPLa Salle, Webb18 hr
Jan 11, 3:07 PM CSTGale WarningCRP25 hr
Jan 11, 3:20 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more24 hr

Nearby

Wind Advisories in Texas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.